BibTeX record: journals/rsa/MooreIDV07

download as .bib file

@article{DBLP:journals/rsa/MooreIDV07,
  author    = {Cristopher Moore and
               Gabriel Istrate and
               Demetrios D. Demopoulos and
               Moshe Y. Vardi},
  title     = {A continuous-discontinuous second-order transition in the satisfiability
               of random Horn-SAT formulas},
  journal   = {Random Struct. Algorithms},
  year      = {2007},
  volume    = {31},
  number    = {2},
  pages     = {173--185},
  url       = {http://dx.doi.org/10.1002/rsa.20176},
  doi       = {10.1002/rsa.20176},
  timestamp = {Tue, 16 Sep 2014 15:46:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/MooreIDV07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}